≡ ▼
ABC Homeopathy Forum

 

 

Similar posts:

To Recover from Over Masturbation Effects 11Treatment for Masturbation Effects, Sexual Weakness, Night Fall, Masturbation Effects... - Second draft 93Unmarried Male 34 facing after effects of overmasturbation 16Long term masturbation side effects 8Suffering from bad effects of excessive masturbation causes nervous weakness, nervous exhaustion and loss of appetite. 3inquiry on Treatment for Masturbation Effects, Sexual Weakness, Night Fall, Masturbation Effects 3suffering from effects of excessive masturbation 29suffering from effects of over masturbation 2Suffering from bad effects of excessive masturbation - Dr. Kadwa, please help me. 8Suffering from bad effects of excessive masturbation 10

 

The ABC Homeopathy Forum

cure effects of masturbation

Hello, i am shiran. I started masturbating since i was 15 and now i feel alot tired, my penis has not grown up normally and is weak and i have clicking in my bones. I am too upset because i am going to marry after three months.I am actually in search for some good homoeopathic remedy what should i do?
 
  sheran on 2014-08-21
This is just a forum. Assume posts are not from medical professionals.
also i release early usually in between 1 to 2 minutes.
 
sheran 6 years ago
Please take three doses of Nux Vomica 200 as follows and see how that affects in next 15 days (only 3 doses in 15 days).

day 1 morning
1st dose

day 1 evening
2nd dose

day 2 morning
3rd dose

One dose means
If the medicine is in pills form 2 pills. Don't touch pills with hand. Use cap of bottle to take pills.
If the medicine is in liquid dilution form, 2 drops in some 20 ml water. Sip up slowly.

Please follow homeo restrictions like no coffee, no raw onion/garlic, no strong perfumes, don't eat or drink anything within 30 minutes before or after taking medicine.
 
kadwa 6 years ago
are u serious? do u really mean nux vomica?
 
sheran 6 years ago
Dr. kadwa i will let u know after 15 days
 
sheran 6 years ago
dr. kadwa by using homoeopathy software, i got this
 
sheran 6 years ago
now should i continue with nux vomica or is there something else?
 
sheran 6 years ago
dr. kadwa i am waiting for your response
 
sheran 6 years ago
You may take Picric Acid 200.
 
kadwa 6 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.